# SDR IPXA10162065

- Difficulty date: August 5, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 11,038 hours, 6,971 cycles
- Engine: Pwa PW4158
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Condition: Broken
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CABIN SEAT TRACKS AFTER CLEANING FOUND ADAPTER CLS ONE SIDE BROKEN AT FR20 AND RBL 75.5  REMOVED, FABRICATED, AND INSTALLED CLS ADAPTER IAW STA-SA EA 300-5310-01-A2612 I/R AND EO A300-5310-39266-A.
